# SDR ABXA9801098

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 546230111
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS CRACK AT NR 1 PYLON ATTACH ANGLE.  REPAIRED IAW ABX REA D854-23442MR.
